# SDR ASAA2016070417257

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 10,857 hours, 3,482 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP LIGHT ILLUMINATED.  EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  NR 2 CONTROLLER LOGGED ZONE TRIM VALVE PREVIOUS FLIGHT, RESET FAULT.  ACCOMPLISHED BITE TEST, IAW AMM 21-61-00, TEST PASSED.
